# SDR CA130131003

- Difficulty date: January 25, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A67D
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gear
- Condition: Distressed
- Location: Rgb
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE ENGINE WAS RECEIVED AT O/H FACILITY AND DISASSEMBLED IAW THE O/H MANUAL. DURING DISASSEMBLY OF THE REDUCTION GEAR BOX AND REMOVAL OF THE 1ST STAGE CARRIER, IT WAS NOT EVIDENT THAT THE 1ST STAGE CARRIER BOLTS WERE DISTRESSED.  RELEASING THE TANGS OF THE TAB WASHERS AND REMOVAL OF THE CARRIER BOLTS REVEALED 1 OF THE 1ST 
 STAGE CARRIER BOLTS HAD SHEARED.
